# SDR DLL19972230

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1617197104
- Condition: Cracked
- Location: Ws 132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RT LOWER SKIN OWS 132 / S-16, REPAIR FOR SKIN CRACK AT STRINGER RUNOUT.  THE LOWER WING SKIN OF THE RT WING AT OWS 132 WAS FOUND WITH A CRACK AT THE END OF STRINGER 16.  THE CRACK WAS TRIMMED OUT AND REPAIR DOUBLERS INSTALLED PER ER/A 363068-14 REV A.
